MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Hematuria (2558); Dysuria (2684)
Date of Event 05/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a tria ureteral stent was used in a stent placement study procedure indicated for stone management; laser lithotripsy in left ureter performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the tria ureteral stent was successfully placed in the left ureter under fluoroscopy.No issues were reported with the device during placement.The procedure was performed without any complications.Discharge medications included acetaminophen (tylenol), alpha blocker, antibiotic, and nsaids.On (b)(6) 2022, the patient experienced mild dysuria and mild gross hematuria possibly related to the device and stent removal procedure.Bactrim medication was given to the patient.The adverse event was reported to be resolved on (b)(6) 2022.There were no new device implanted.Stent removal procedure information is unknown.
 
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Bsc aware date (b)(6) 2022 it was reported to boston scientific corporation that a tria ureteral stent was used in a stent placement study procedure indicated for stone management; laser lithotripsy in left ureter performed on (b)(6) 2022 as part of the (b)(4) double-j registry clinical study.On (b)(6) 2022, the tria ureteral stent was successfully placed in the left ureter under fluoroscopy.No issues were reported with the device during placement.The procedure was performed without any complications.Discharge medications included acetaminophen (tylenol), alpha blocker, antibiotic, and nsaids.On (b)(6) 2022, the patient experienced mild dysuria and mild gross hematuria possibly related to the device and stent removal procedure.Bactrim medication was given to the patient.The adverse event was reported to be resolved on (b)(6) 2022.There were no new device implanted.Stent removal procedure information is unknown.Additional information received on (b)(6) 2022 stating that on (b)(6) 2022, the stent was removed successfully at home as per the initial plan.Pain control was required and oral pain medication was given to the patient.The stent was not difficult to remove and was removed at this attempt.Ureteral stent removal performed as indicated per dfu.
 
Additional Manufacturer Narrative
Block g3: study: (b)(4) double-j registry clinical study.Block h6: patient code e1302 captures the reportable event of hematuria.Patient code e1301 captures the reportable event of dysuria.Impact code f2303 captures the reportable event of medication required.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15089793
Report Number3005099803-2022-03891
Device Sequence Number5161662
Product Code FAD
UDI-Device Identifier08714729959922
UDI-Public08714729959922
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model NumberM0061903310
Device Catalogue Number1983-02
Device Lot Number0026203496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale